| Model Number |
UNIVERS REVERS SUTURE CUP, 42 (+2 LEFT) |
| Medical Device Problem Code |
Defective Device (2588)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
04/18/2024
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
The contribution of the device to the reported event could not be determined as the device was not returned for evaluation.The root cause of the event could not be determined from the information available and without device evaluation.If the device becomes available for evaluation, a follow-up report will be submitted.
Event or Problem Description
On 04/23/2024, it was reported by a sales representative via email that an ar-9502f-42lcpc arthrex univers revers suture cup would not screw into the stem.A new suturecup was used to complete the case.This was discovered during a procedure on (b)(6) 2024.Additional information received on 4/26/2024: ar-9502f-42lcpc arthrex univers revers suture cup would not screw into an ar-9501-12s univers revers apex humeral stem.A new ar-9502f-42lcpc arthrex univers revers suture cup was used to complete the case.This was discovered during a revers total shoulder procedure.The case was not delayed.Additional anesthesia was unnecessary, and the patient suffered no negative effects.
Additional Manufacturer Narrative
Additional information: g3, h3, h6.Based on the information provided which may include the device (if available and returned), pictures, videos, event description, and any additional information from the field, arthrex was able to conclude a most likely cause.The most likely cause for the reported failure can be attributed to use error due to improper humeral stem assembly.